# SDR GTIA030030

- Difficulty date: January 15, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Doubler
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT ELEVATOR STATION 1417 DOUBLER BENT CRACKED.  REMOVED DOUBLER.  FABRICATED NEW DOUBLER.  INSTLALED NEW DOUBLER.  (M)
